# SDR A6WA201140873

- Difficulty date: September 10, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE WINDOW POST AFT LOWER FITTING CRACKED IN RADIUS.  R & R WITH SERVICEABLE FITTING.
